# SDR TRAX200800892

- Difficulty date: July 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,228 hours, 22,834 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE RELEASE BUTTON ON SERVICE LUBE DOOR HANDLE IAW AMM 52-00 AC OK FOR SERVICE (B)
